Any drug interaction with Inderal and Diphenhydramine?
I take a low dose of inderal and I'm wondering if I can take one benadryl that only has one ingredient (diphenhydramine)....will there be any bad side affects besides drowsiness??? I can't get through to my pharmacist tonight for some reason...
Asked by Griselda Stavrides 2 years ago.
Diphenhydramine Drug Interactions Answered by Brandee Prime 2 years ago.
This Site Might Help You. RE: Any drug interaction with Inderal and Diphenhydramine? I take a low dose of inderal and I'm wondering if I can take one benadryl that only has one ingredient (diphenhydramine)....will there be any bad side affects besides drowsiness??? I can't get through to my pharmacist tonight for some reason... Answered by Refugio Walwyn 2 years ago.
You are (already) overdosing. You shouldn't take more than 1 kind of antihistamine, they all do the same thing. Taking 2 of X and 2 of Y is the same as taking 4 of X. You can take an antihistamine and decongestant at the same time, and even a pain relieving tablet, but not 2 anti-histamines, unless a doctor is monitoring your situation. You're asking for trouble, your poor liver. I hope you don't drink alcohol too. Look for antihistamines that people complain cause drowsiness, unfortunately these are the most effective, but you would have to put up with the drowsiness in exchange for better relief. Answered by Jarod Beilstein 2 years ago.
don't take your drug advice from anonymous people with dubious qualification to answer. Are there no 24 hour pharmacies where you live? btw aside from the drowsiness, they are OK to take together. That's what you pharmacist told you......right? Answered by Stefania Bosshart 2 years ago.
If you take antibiotics and you get a real bad headache from it would you stop?
The medicine is call Erythromycin base 500
Asked by Kanisha Mattiello 2 years ago.
Side Effects of This Medicine: Along with its needed effects, a medicine may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention. Check with your doctor immediately if any of the following side effects occur: Fever; headache, nausea; skin rash, redness, or itching; stomach pain (severe); unusual tiredness or weakness; vomiting; yellow eyes or skin-with erythromycin estolate (rare with other erythromycins) Pain, swelling, or redness at place of injection Fainting (repeated); irregular or slow heartbeat; loss of hearing (temporary) Other medicines—Although certain medicines should not be used together at all, in other cases two different medicines may be used together even if an interaction might occur. In these cases, your doctor may want to change the dose, or other precautions may be necessary. When you are taking or receiving erythromycins, it is especially important that your health care professional know if you are taking any of the following: Acetaminophen (e.g., Tylenol) (with long-term, high-dose use) or Amiodarone (e.g., Cordarone) or Anabolic steroids (nandrolone [e.g., Anabolin], oxandrolone [e.g., Anavar], oxymetholone [e.g., Anadrol], stanozolol [e.g., Winstrol]) or Androgens (male hormones) or Antithyroid agents (medicine for overactive thyroid) or Carmustine (e.g., BiCNU) or Chloroquine (e.g., Aralen) or Dantrolene (e.g., Dantrium) or Daunorubicin (e.g., Cerubidine) or Disulfiram (e.g., Antabuse) or Divalproex (e.g., Depakote) or Estrogens (female hormones) or Etretinate (e.g., Tegison) or Gold salts (medicine for arthritis) or Hydroxychloroquine (e.g., Plaquenil) or Mercaptopurine (e.g., Purinethol) or Methotrexate (e.g., Mexate) or Methyldopa (e.g., Aldomet) or Naltrexone (e.g., Trexan) (with long-term, high-dose use) or Oral contraceptives (birth control pills) containing estrogen or Other anti-infectives by mouth or by injection (medicine for infection) or Phenothiazines (acetophenazine [e.g., Tindal], chlorpromazine [e.g., Thorazine], fluphenazine [e.g., Prolixin], mesoridazine [e.g., Serentil], perphenazine [e.g., Trilafon], prochlorperazine [e.g., Compazine], promazine [e.g., Sparine], promethazine [e.g., Phenergan], thioridazine [e.g., Mellaril], trifluoperazine [e.g., Stelazine], triflupromazine [e.g., Vesprin], trimeprazine [e.g., Temaril]) or Phenytoin (e.g., Dilantin) or Plicamycin (e.g., Mithracin) or Valproic acid (e.g., Depakene)—Use of these medicines with erythromycins, especially erythromycin estolate, may increase the chance of liver problems Aminophylline (e.g., Somophyllin) or Caffeine (e.g., NoDoz) or Oxtriphylline (e.g., Choledyl) or Theophylline (e.g., Somophyllin-T, Theo-Dur)—Use of these medicines with erythromycins may increase the chance of side effects from aminophylline, caffeine, oxtriphylline, or theophylline Astemizole (e.g., Hismanal) or Terfenadine (e.g., Seldane)—Use of astemizole or terfenadine with erythromycins may cause heart problems, such as an irregular heartbeat; these medicines should not be used together Carbamazepine (e.g., Tegretol)—Use of carbamazepine with erythromycin may increase the side effects of carbamazepine or increase the chance of liver problems Chloramphenicol (e.g., Chloromycetin) or Clindamycin (e.g., Cleocin) or Lincomycin (e.g., Lincocin)—Use of these medicines with erythromycins may decrease the effectiveness of these other antibiotics Cyclosporine (e.g., Sandimmune) or Warfarin (e.g., Coumadin)—Use of any of these medicines with erythromycins may increase the side effects of these medicines Other medical problems—The presence of other medical problems may affect the use of erythromycins. Answered by Aleshia Vidana 2 years ago.
I'd page my doctor right away to ask if the headache is actually related to the medication and not something happening by chance. Only your doctor can advise you whether you should take a medication or not--remember also to tell the doctor the names of the other medications you're on to make sure there's not an interaction. Answered by Kaycee Jukes 2 years ago.
It is not likely that the antibiotic is giving you the headache. You have to finish your antibiotics, as long as you don't have a life threatening reaction. Take some Tylenol for your head. If it is really bothering you, you should ask your parents, anyway. Answered by Jamaal Krys 2 years ago.
in case you get a headache because of the fact of taking the medicine and as you think of you're clearing up now, you are able to desire to not proceed taking the medicine. Drink countless comfortable beverages, shop hydrated to have sufficient kidney filtration. Answered by Glenda Slotemaker 2 years ago.
Headaches aren't a side effect to this drug (in a general sense). Don't stop taking it unless the prescribing doctor says so. Answered by Dorothy Knappe 2 years ago.